# SDR DALA1125626311

- Difficulty date: January 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 2,062 hours, 253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MX CHECK, THE EMERGENCY PATH FLOOR LIGHT FROM DOOR 7R TO SEAT 9J WAS FOUND TO BE INOPERATIVE.  MX FOUND A LOOSE WIRE AT SEAT 9J AND RECONNECTED   IT.  SYS OPS WAS NORMAL AFTER THE WIRE WAS RECONNECTED.
